# SDR REXA2024071600539

- Difficulty date: December 13, 2023
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EQUIPMENT COMPARTMENT FLOOR AT FS 193 IS CRACKED JUST O/B OF THE BRAKE ACCUMULATOR GAUGES REPAIRED LH FLOOR WEB IAW CRJ900 SRM 53-11-43-201-001-A01. MATERIAL USED FOR DOUBLER AND SHIM 2024-T3 0.040Ï¿½ PO# 5-5501, CLEAT 2024-T3 0.032Ï¿½ PO# W89584. COMPLIED WITH HFEC IAW STEP 4A(2)(F) IAW CRJ900 SRM 53-11-43-201-001-A01. NO INDICATIONS NOTED AT THIS TIME.
